Solution of the second boundary value problem of elasticity theory for a semiband
Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 987-993
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_6_a8,
author = {V. A. Dobrushkin},
title = {Solution of the second boundary value problem of elasticity theory for a semiband},
journal = {Differencialʹnye uravneni\^a},
pages = {987--993},
year = {1986},
volume = {22},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_6_a8/}
}
V. A. Dobrushkin. Solution of the second boundary value problem of elasticity theory for a semiband. Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 987-993. http://geodesic.mathdoc.fr/item/DE_1986_22_6_a8/